# SDR SIMA20250806001

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 17,437 hours, 11,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP LIGHT AT ROWS 1 AND 2DF INOP. EMERGENCY R & R PHOTOLUMINESCENT STRIP LIGHT AT ROWS 1 AND 2DF IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
